# SDR AALA20120728001

- Difficulty date: July 7, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 36,104 hours, 14,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN STATIONS 312 AND 328 CRACKED AT LEFT BUTTLINE 46.  REMOVED AND REPLACED INTERCOSTAL PER AARD 51-10-05 AND BOEING DRAWING 141A5410.
